# SDR ASAA1148764

- Difficulty date: January 6, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 57,359 hours, 35,669 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Component: Horiz Stab
- Component part number: 657378337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOLF BALL SIZE DENT LOCATED ON LEADING EDGE OF LEFT HORIZONTAL STABILIZER.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER USING .063" 2024 T3 MATERIAL LAYED OUT & DRILLED FASTENER HOLES & COUNTERSUNK DOUBLER ALODINED & PRIMED INNER SURFACE OF DOUBLER REF SRM 55 10 01 REPAIR 3.  INSTALLED DOUBLER SRM 55 10 01 REPAIR 3.
